# SDR QXEA0202041

- Difficulty date: November 30, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 9,567 hours, 13,434 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Plate
- Condition: Chafed
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND ENGINE LOWER COWL, LEFT HAND FORWARD BUTT PLATE CHAFED AROUND THE CIRCUMFERENCE OF OPENING IN PLATE.  REPAIRED IAW RD 8-71-170 AND RD 8-71-030.
